MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939407S0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was disposed; therefore, no physical or visual analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As indicated in the device instructions for use warnings: · never advance the guidewire against the resistance without first determining the reason for resistance under fluoroscopy.Excessive force against resistance may result in damage to the catheter or vessel/organ.Care should be taken when advancing the guidewire after device deployment.· the wire should only be introduced into or withdrawn from the ventricle through a catheter already positioned into the ventricle.· the curve of the safari2tm guidewire should be constrained within a catheter during insertion into or withdrawal from the body or treatment site.As described in the device instructions for use (dfu): 1.Ensure a catheter is properly placed in the ventricle or other intended treatment area.2.Carefully remove the safari2tm guidewire from the hoop by grasping the proximal end of the j-straightener separating the straightener from the hoop.3.After inspection of the safari2tm guidewire, advance the j-straightener over the distal section of the safari2tm guidewire to straighten the curve.4.Insert the safari2tm guidewire into the hub of the catheter with the aid of the j-straightener.5.Carefully advance the distal tip of the safari2tm guidewire into the lumen of the catheter.6.Remove the safari2tm guidewire j-straightener by withdrawing it over the length of the safari2tm guidewire.7.Advance the safari2tm guidewire through the catheter under fluoroscopic guidance.8.Confirm safari2tm guidewire curve position to assure safari2tm guidewire placement and stability.9.Maintain wire position while tracking or advancing a catheter or device over the wire.10.To remove the guidewire from the treatment area: a.A catheter must be advanced into the treatment area over the safari2tm guidewire prior to withdrawing the wire.B.The safari2tm guidewire is pulled back completely into the catheter.C.The safari2tm guidewire may then be withdrawn from the catheter.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural factors have impacted on the event as reported.If there is any further relevant information received, a follow up medwatch report will be submitted.
 
Event or Problem Description
Event description: the patient was suitable for acurate neo2 size m.First valve (b)(6) was implanted good, but after implantation the valve embolized to ascending aorta, probably due to safari removal without pigtail.First valve was moved higher probably due to safari touched the stabilization arch.Patient condition was stable, there was good blood flow to both coronaries.Due to the embolization of the first valve physicians proceed with implanting the second valve of same size.Second valve was implanted good.Was ivus used? no.Was a generator involved? no.What was the patient condition following procedure? stable.Where did the problem occur? inside the patient.Was the problem associated with labeled use? yes.Action taken by the physician to try to resolve the event: observation.Patient outcome from the event: no information available.Event resolved? yes.Physician assessment of the relationship of the event to the device? related.Did the user encounter significant resistance? no.Was valvuloplasty performed? no.Additional information: question: is this a new or experienced user? answer: experienced.Question: listing and model of other devices used during the procedure, include the model, brand name, sizes, etc.Answer: acurate neo2 valve size medium (x2).Acurate neo2 transfemoral delivery system (x2).14f isleeve introducer sheath.Question: patients condition following the procedure.Answer: no patient complications were reported.Question: can you please confirm if the same wire was used to facilitate the second valve? answer: there was no new safari2 used, the procedure was completed with the same safari2.Question: was there any resistance noted during removal of the safari2 guidewire? answer: no resistance during removal was reported beyond the interaction of the safari2 with the frame of the acurate neo2 valve.Question: was there damage noted to the safari2 guidewire upon completion of the procedure? answer: no damage was reported.Question: could you please verify if product is still available for analysis and if yes, what is the projected date of the device return? answer: the safari2 was discarded and will be not returned for analysis.Question: if product is not available to be returned, is there an image available? answer: no.
 
Additional Manufacturer Narrative
This medwatch report is an update to the previous report to correct the brand name in section d1 and the catalog number and primary unique device identifier (udi) number in section d4.Section b5 has been updated to report additional information received on june 21, 2024.
 
Event or Problem Description
Additional information received on june 21, 2024: a review of the provided media was conducted.There are 15 series of angiographic media.Contrast shows 3-cusp view.Initial positioning, step 1a (upper crowns released) and step 1b (stabilization arches released) are shown.The valve is fully deployed and appears to be high relative to, although still in contact with, the native annulus.The view is changed and the valve has embolized into the ascending aorta.A second acurate valve is shown initial positioning, step 1a, and step 1b.Contrast shows the position of the valve after steps 1a and 1b are completed.The second valve is fully deployed and contrast shows little to no leak through the valve.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key19409101
Report Number2126666-2024-00039
Device Sequence Number8456188
Product Code DQX
UDI-Device Identifier08714729887652
UDI-Public(01)08714729887652(17)261106(10)8302905
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939407S0
Device Catalogue NumberH74939407S0
Device Lot Number8302905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale